# SDR SWIA201232388

- Difficulty date: December 17, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 30,829 hours, 43,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT ADJACENT TO SEAT 11A BURNED OUT.  (FLT 5442)  RELAMPED EMERGENCY LIGHT.
